Alert archive / Nevada / Flash Flood Warnings in 2012
Flash Flood Warning 11, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Sep 10, 2012, 5:03 PM PDT for Nye County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2012, 5:03 PM PDT (00:03 UTC)
- Expired
- Sep 10, 2012, 7:46 PM PDT
- In force
- 3 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Nye County, NV
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 0.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3264 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
807 WGUS55 KLKN 110003 FFWLKN NVC023-110400- /O.NEW.KLKN.FF.W.0011.120911T0003Z-120911T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ELKO NV 503 PM PDT MON SEP 10 2012 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA... * UNTIL 900 PM PDT * AT 456 PM PDT...DOPPLER RADAR SUGGESTS FLASH FLOODING IS LIKELY OVER THE WARNED AREA. LOCATIONS INCLUDE...RURAL AREAS OF CENTRAL NYE COUNTY...INCLUDING A SECTION OF STATE HIGHWAY 375...ALSO KNOWN AS THE EXTRA TERRESTRIAL HIGHWAY...APPROXIMATELY 10 MILES EAST OF THE U.S. 6 AND THE HIGHWAY 375 JUNCTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3833 11626 3840 11594 3808 11588 3809 11626 $$ ROOD
2 follow-up statements
643 WGUS75 KLKN 110127 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 627 PM PDT MON SEP 10 2012 NVC023-110400- /O.CON.KLKN.FF.W.0011.000000T0000Z-120911T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NYE NV- 627 PM PDT MON SEP 10 2012 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM PDT FOR CENTRAL NYE COUNTY... AT 622 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA. THE AREA IS ALONG STATE HIGHWAY 375...OR THE EXTRATERRESTRIAL HIGHWAY...NEAR TWIN SPRINGS RANCH AND ALONG THE TWIN SPRINGS SLOUGH AND HOT CREEK. THESE STORM HAS PRODUCED AN ESTIMATED 1.5 TO 2 INCHES OF RAINFALL WITH AN ADDITIONAL 0.10 TO 0.25 INCHES OF RAIN EXPECTED. PONDING OF WATER CAN BE EXPECTED TO OCCUR ON STATE HIGHWAY 375 NEAR TWIN SPRINGS RANCH. NORMALLY DRY CREEKS AND RIVERS WILL ALSO RUN FULL WITH WATER DUE TO THE EXCESSIVE RAINFALL AND SUBSEQUENT RUNOFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3833 11626 3840 11594 3808 11588 3809 11626 $$ 86
354 WGUS75 KLKN 110246 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 746 PM PDT MON SEP 10 2012 NVC023-110252- /O.CAN.KLKN.FF.W.0011.000000T0000Z-120911T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NYE NV- 746 PM PDT MON SEP 10 2012 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL NYE COUNTY... THE THUNDERSTORMS THAT PROMPTED THE FLASH FLOOD WARNING HAVE MOVED EAST AND AWAY FROM STATE HIGHWAY 375. RUNOFF FROM THESE STORMS WILL KEEP NORMALLY DRY STREAMS AND CREEKS FLOWING FULL WITH WATER FOR THE NEXT SEVERAL HOURS. HOWEVER...THE MAIN THREAT FROM FLASH FLOODING HAS ENDED...THEREFORE THE FLASH FLOOD WARNING IS BEING CANCELED. IF YOU ARE DRIVING THIS EVENING ALONG THE EXTRATERRESTRIAL HIGHWAY...BE CAUTIOUS OF PONDING WATER ON THIS ROADWAY. && LAT...LON 3833 11626 3840 11594 3808 11588 3809 11626 $$ 86
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 3:49 PM PDT, 1 hour 14 minutes earlier.
Area forecast discussion, Sep 10, 3:49 PM PDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 349 PM PDT MON SEP 10 2012 .SYNOPSIS...MONSOON MOISTURE WILL CONTINUE TO BRING SHOWERS AND THUNDERSTORMS TO CENTRAL NEVADA THROUGH WEDNESDAY WHILE DRY WEATHER WILL PREVAIL ACROSS NORTHERN NEVADA. DRY AIR WILL PUSH THE MONSOON MOISTURE OUT OF CENTRAL NEVADA THURSDAY ENDING THE SHOWERS AND THUNDERSTORMS. ISOLATED THUNDERSTORMS MIGHT RETURN TO PORTIONS OF EASTERN AND CENTRAL NEVADA NEXT WEEKEND. && .SHORT TERM...TONIGHT THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS FIRING OFF ACROSS EAST CENTRAL NEVADA THIS AFTERNOON AS EXPECTED. WEAK SHORT WAVE APPROACHING FROM THE WEST TONIGHT WILL MOVE INTO CENTRAL NEVADA AND WILL KEEP THUNDERSTORMS GOING THROUGH THE NIGHT. PRETTY MUCH THE SAME SCENARIO ON TUESDAY WITH ABUNDANT MONSOON MOISTURE REMAINING OVER CENTRAL NEVADA FOR ANOTHER ROUND OF SCATTERED THUNDERSTORMS. WITH PRECIPITABLE WATER VALUES OF 3/4 TO JUST UNDER 1 INCH SOME OF THESE STORMS WILL PRODUCE HEAVY RAINFALL. STORM MOTIONS IN THE 10 TO 15 MPH RANGE TONIGHT AND TUESDAY WHICH WILL HELP MINIMIZE THE THREAT OF FLASH FLOODING. HOWEVER WITH HEAVY RAINFALL ACROSS PORTIONS OF CENTRAL NEVADA OVER THE PAST 2 DAYS ANY ADDITIONAL HEAVY RAINFALL COULD PRODUCE FLASH FLOODING SO WILL CONTINUE THE FLASH FLOOD WATCH THROUGH TUESDAY EVENING. ON WEDNESDAY THE GFS DRIES OUT CENTRAL NEVADA WHILE THE NAM HANGS ONTO ENOUGH MOISTURE FOR ISOLATED THUNDERSTORMS. WITH FAIRLY LIGHT WINDS ALOFT DONT SEE THE AIRMASS COMPLETELY DRYING OUT PER THE GFS SO WILL GO WITH THE NAM SOLUTION. .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY. DRY AND STABLE AIR MASS BEGINNING WEDNESDAY NIGHT AS HIGH PRESSURE BUILDS OVER NEVADA. MOSTLY CLEAR SKIES WEDNESDAY NIGHT THROUGH FRIDAY NIGHT WITH LOWS AROUND 40 DEGREES IN MOST PLACES...WHICH WILL BE A COUPLE DEGREES ABOVE NORMAL. HIGHS DURING THIS TIME FRAME WILL BE IN THE LOW TO MID 80 MOST AREAS...WHICH WILL BE SLIGHTLY ABOVE NORMAL AS WELL. HIGH PRESSURE BEGINS TO BREAK DOWN LATE FRIDAY AS A WEAK SYSTEM PUSHES THROUGH THE PAC NW...BRINGING A 45-50KT JET OVER NORTHERN NEVADA INTO SATURDAY...DOWN INTO CENTRAL NEVADA SATURDAY NIGHT. EXPECT SOME INCREASING CLOUDS SATURDAY THROUGH MONDAY WITH SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS CENTRAL AND NORTHEASTERN NEVADA. NORTHWEST AND NORTH-CENTRAL NEVADA SHOULD REMAIN DRY THIS WEEKEND AND MONDAY...WITH ONLY SOME HIGH CLOUDS PASSING OVER THE AREA. && .AVIATION...NORTHWEST NEVADA IS MOSTLY CLEAR THIS AFTERNOON AND WILL REMAIN SO THROUGH THE NIGHT. MAIN CONCERN THIS AFTERNOON HAS BEEN THUNDERSTORMS OVER EAST-CENTRAL NEVADA WHICH HAVE BEEN PRODUCING MODERATE TO HEAVY RAINS...AS WELL AS SOME HAIL. STORMS SHOULD DIMINISH SOMEWHAT THIS EVENING AND OVERNIGHT...HOWEVER CAN NOT RULE OUT NOCTURNAL THUNDERSTORMS FOR KELY...AND POSSIBLY FORMING OVER OR JUST EAST OF KTPH. THUNDERSTORM ACTIVITY DIMINISHES SOMEWHAT ON TUESDAY OVER CENTRAL NEVADA...HOWEVER EXPECT AT LEAST ISOLATED THUNDERSTORMS OVER OR NEAR KTPH AND KELY. && .FIRE WEATHER...ABUNDANT MONSOON MOISTURE WILL CONTINUE TO BRING SCATTERED SHOWERS AND THUNDERSTORMS TO CENTRAL NEVADA THROUGH TUESDAY EVENING...PRIMARILY FIRE ZONES 455 AND 457. SOME STORMS WILL PRODUCE HEAVY RAIN. AIRMASS BEGINS TO DRY OUT ON WEDNESDAY BUT STILL ENOUGH MOISTURE FOR ISOLATED THUNDERSTORMS. DRY THURSDAY AND FRIDAY. A WEAK LOW PRESSURE SYSTEM COULD BRING ISOLATED THUNDERSTORMS TO PORTIONS OF EASTERN AND CENTRAL NEVADA OVER THE WEEKEND. && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR NORTHEASTERN NYE COUNTY...NORTHWESTERN NYE COUNTY...WHITE PINE COUNTY. && 91/96/96/91
Hazardous weather outlook, Sep 10, 3:08 PM PDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 308 PM PDT MON SEP 10 2012 NVZ035-040-041-112300- WHITE PINE COUNTY-NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 308 PM PDT MON SEP 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ABUNDANT MONSOON MOISTURE WILL BRING SCATTERED THUNDERSTORMS... SOME WITH VERY HEAVY RAINFALL...THAT COULD PRODUCE FLASH FLOODING. THEREFORE A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ABUNDANT MONSOON MOISTURE WILL BRING SCATTERED THUNDERSTORMS AGAIN ON TUESDAY...SOME WITH VERY HEAVY RAINFALL...THAT COULD PRODUCE FLASH FLOODING. THEREFORE A FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY EVENING. STORMS WILL DIMINISH TO ISOLATED COVERAGE ON WEDNESDAY THEN END BY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
In the hours before
Special weather statement, Sep 10, 2:32 PM PDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 232 PM PDT MON SEP 10 2012 NVZ035-102200- WHITE PINE COUNTY NV- 232 PM PDT MON SEP 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITE PINE COUNTY UNTIL 300 PM PDT... AT 226 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GREAT BASIN NATIONAL PARK...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING...WITH PENNY SIZED HAIL ALSO POSSIBLE. * LOCATIONS IMPACTED INCLUDE... GREAT BASIN NATIONAL PARK...OVER OR NEAR WHEELER PEAK AND BUCK MOUNTAIN. && LAT...LON 3909 11424 3898 11414 3894 11433 3901 11437 TIME...MOT...LOC 2131Z 258DEG 7KT 3900 11428 ROOD
Special weather statement, Sep 10, 3:10 PM PDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 310 PM PDT MON SEP 10 2012 NVZ035-102230- WHITE PINE COUNTY NV- 310 PM PDT MON SEP 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE PINE COUNTY UNTIL 330 PM PDT... AT 300 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 26 MILES WEST OF RUTH...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. HAIL UP TO A HALF IN IS ALSO POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 50 NEAR ILLIPAH RESERVOIR IN RURAL CENTRAL WHITE PINE COUNTY... && LAT...LON 3959 11520 3932 11504 3928 11547 3937 11551 TIME...MOT...LOC 2207Z 253DEG 30KT 3936 11539 ROOD
Special weather statement, Sep 10, 3:16 PM PDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
316 PM PDT MON SEP 10 2012
NVZ035-102245-
WHITE PINE COUNTY NV-
316 PM PDT MON SEP 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN WHITE PINE
COUNTY UNTIL 345 PM PDT...
AT 314 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF BAKER...MOVING SOUTHEAST AT 10
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN. STRONG WINDS COULD ALSO AFFECT GREAT BASIN NATIONAL PARK.
* LOCATIONS IMPACTED INCLUDE...
RURAL SOUTHEASTERN WHITE PINE COUNTY...
&&
LAT...LON 3880 11406 3891 11423 3899 11416 3897 11403
3881 11404 3880 11404
TIME...MOT...LOC 2216Z 300DEG 7KT 3892 11408
86Special weather statement, Sep 10, 3:32 PM PDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 332 PM PDT MON SEP 10 2012 NVZ035-102300- WHITE PINE COUNTY NV- 332 PM PDT MON SEP 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE PINE COUNTY UNTIL 400 PM PDT... AT 328 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF MCGILL...MOVING NORTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MCGILL... && LAT...LON 3961 11482 3940 11469 3938 11497 3945 11502 TIME...MOT...LOC 2232Z 239DEG 17KT 3945 11491 86
Special weather statement, Sep 10, 4:09 PM PDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 409 PM PDT MON SEP 10 2012 NVZ035-110000- WHITE PINE COUNTY NV- 409 PM PDT MON SEP 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE PINE COUNTY UNTIL 500 PM PDT... AT 405 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF ELY AIRPORT...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND INTENSE CLOUD TO GROUND LIGHTNING. * LOCATIONS IMPACTED INCLUDE... ELY AIRPORT... MCGILL... US HIGHWAY 50 BETWEEN ELY AND MCGILL... && LAT...LON 3951 11473 3926 11472 3931 11499 3940 11499 TIME...MOT...LOC 2308Z 266DEG 16KT 3936 11489 86
Special weather statement, Sep 10, 4:54 PM PDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 454 PM PDT MON SEP 10 2012 NVZ035-110045- WHITE PINE COUNTY NV- 454 PM PDT MON SEP 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE PINE COUNTY UNTIL 545 PM PDT... AT 454 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 20 MILES NORTHWEST OF PRESTON...MOVING NORTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND SMALL HAIL. * LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL WHITE PINE COUNTY... && LAT...LON 3930 11526 3908 11512 3905 11540 3914 11544 TIME...MOT...LOC 2354Z 245DEG 16KT 3913 11533 86
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 5:13 PM PDT | Areal Flood Advisory | LKN | White Pine | 3 hr |
| Sep 10, 5:41 PM PDT | Special Weather Statement | LKN | White Pine | 34 min |
| Sep 10, 5:45 PM PDT | Areal Flood Advisory | LKN | White Pine | 3 hr |
| Sep 10, 5:52 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 23 min |
| Sep 10, 6:01 PM PDT | Special Weather Statement | LKN | White Pine | 29 min |
| Sep 10, 6:34 PM PDT | Special Weather Statement | LKN | White Pine | 26 min |
| Sep 10, 7:18 PM PDT | Special Weather Statement | LKN | 27 min | |
| Sep 10, 7:23 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 37 min |
| Sep 10, 7:38 PM PDT | Special Weather Statement | LKN | 37 min | |
| Sep 10, 8:11 PM PDT | Special Weather Statement | LKN | 49 min | |
| Sep 10, 8:40 PM PDT | Areal Flood Advisory | LKN | Nye | 2 hr |
| Sep 10, 10:00 PM PDT | Areal Flood Advisory | LKN | Nye | 38 min |
| Sep 10, 10:35 PM PDT | Special Weather Statement | LKN | 40 min | |
| Sep 10, 10:44 PM PDT | Areal Flood Advisory | LKN | Nye, White Pine | 3 hr |
| Sep 10, 11:09 PM PDT | Special Weather Statement | LKN | 21 min | |
| Sep 11, 1:43 AM PDT | Areal Flood Advisory | LKN | Nye, White Pine | 8 hr |
| Sep 11, 3:16 AM PDT | Special Weather Statement | LKN | Nye | 44 min |
| Sep 11, 2:57 PM PDT | Areal Flood Advisory | LKN | Nye | 3 hr |
Nearby
Flash Flood Warnings in Nevada, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.